MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SOLUTION; ATELLICA CH 930

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SOLUTION; ATELLICA CH 930
Model Number ATELLICA CH 930
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens to report that six falsely depressed digoxin (dgn) patient sample test results were obtained from an atellica ch 930 analyzer.Siemens reviewed the available data and found that the calibration for digoxin that was performed before the discordant patient samples were run had a shift in the raw data.The dilution probe was replaced and digoxin was recalibrated, resolving the issue.The cause of the falsely depressed digoxin (dgn) patient sample test results was the dilution probe.The instrument is performing within specifications.No further evaluation of this device is needed.
 
Event or Problem Description
Six falsely depressed digoxin (dgn) patient sample test results were obtained from an atellica ch 930 analyzer.The initial results were reported to the physician(s).The same patient samples were repeated on an alternate analyzer.The repeat results were higher and were reported to the physician(s) as the correct results.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed dgn results.

Brand Name
ATELLICA SOLUTION
Common Device Name
ATELLICA CH 930
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key12256349
Report Number2432235-2021-00196
Device Sequence Number14393013
Product Code JJE
UDI-Device Identifier00630414595863
UDI-Public00630414595863
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1